Share This Article:

Bounds for the Zeros of a Polynomial with Restricted Coefficients

Full-Text HTML XML Download Download as PDF (Size:127KB) PP. 30-33
DOI: 10.4236/am.2012.31005    4,037 Downloads   7,334 Views Citations

ABSTRACT

In this paper we shall obtain some interesting extensions and generalizations of a well-known theorem due to Enestrom and Kakeya according to which all the zeros of a polynomial P(Z =αnZn+...+α1Z+α0satisfying the restriction αn≥αn-1≥...≥α1≥α0≥0 lie in the closed unit disk.

Cite this paper

A. Aziz and B. Zargar, "Bounds for the Zeros of a Polynomial with Restricted Coefficients," Applied Mathematics, Vol. 3 No. 1, 2012, pp. 30-33. doi: 10.4236/am.2012.31005.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.